Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 88, NWS Tampa Bay, FL

November 16, 2007Sumter County, Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 16, 2007, 1:13 PM EST for Sumter County, Florida. It took effect at Nov 17, 2007, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2007, 1:13 PM EST (18:13 UTC)
In effect from
Nov 17, 2007, 10:00 AM EST
Expired
Nov 17, 2007, 7:00 PM EST
In force
9 hr
Issued by
NWS Tampa Bay, FL

County Sumter County, FL

The radar

The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2173 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 161813
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
113 PM EST FRI NOV 16 2007

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR ALL COUNTIES IN
WEST CENTRAL AND SOUTHWEST FLORIDA FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH BREEZY CONDITIONS...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST UNTIL 7 PM EST
ON SATURDAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.A VERY DRY AND COLD AIRMASS IN THE WAKE OF A COLD FRONT SUPPORT
RED FLAG WARNING CONDITIONS ACROSS MUCH OF THE STATE TODAY WITH
EXTENDED PERIODS OF HUMIDITY VALUES WELL BELOW 35 PERCENT UNTIL THE
EARLY EVENING HOURS. ON SATURDAY THE VERY DRY AIR MASS WILL
SUPPORT RED FLAG CONDITIONS OVER THE NATURE COAST WHERE EXTENDED
PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED.

FLZ039-042-043-048-170000-
/O.UPG.KTBW.FW.A.0060.071117T1500Z-071118T0000Z/
/O.NEW.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/
/O.CON.KTBW.FW.W.0087.000000T0000Z-071117T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-
113 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM
EST ON SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT OVER ALL
OF WEST CENTRAL AND SOUTHWEST FLORIDA ZONES THE REMAINDER OF THIS
AFTERNOON. MINIMUM HUMIDITIES MAY REACH THE MID 20S. IN ADDITION
WIND SPEEDS IN THE 10 TO 15 MPH RANGE CAN BE EXPECTED.

ON SATURDAY...THE HIGH PRESSURE BRINGING THE DRIEST AIR WILL SHIFT
EAST...BUT ENOUGH DRY AIR SHOULD REMAIN OVER THE NATURE COAST TO
PRODUCE ADDITIONAL RED FLAG CONDITIONS...WITH 4 OR MORE HOURS OF
HUMIDITY VALUES BELOW 35 PERCENT EXPECTED TO DEVELOP FROM LATE
MORNING AND LAST THROUGH THE EARLY EVENING HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ049>052-055>057-060>062-065-170000-
/O.CON.KTBW.FW.W.0087.000000T0000Z-071117T0000Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
113 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT ACROSS ALL
ZONES THROUGH EARLY THIS EVENING WHICH WILL PRODUCE RED FLAG
CONDITIONS. MINIMUM HUMIDITIES MAY REACH THE MID 20 PERCENT RANGE IN
SOME LOCATIONS. IN ADDITION TO THE LOW HUMIDITIES WIND SPEEDS IN
THE 10 TO 15 MPH RANGE CAN BE EXPECTED.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

JCM/AR
3 follow-up statements
000 
WWUS82 KTBW 170120
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
820 PM EST FRI NOV 16 2007

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST UNTIL 7 PM EST
ON SATURDAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.THE VERY DRY AIR MASS ACROSS THE REGION WILL SUPPORT RED FLAG
CONDITIONS OVER THE NATURE COAST ON SATURDAY WHERE EXTENDED
PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED.

FLZ039-042-043-048-180000-
/O.CON.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-
820 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
SATURDAY...

HIGH PRESSURE WILL SHIFT EAST ON SATURDAY WITH ENOUGH DRY AIR
REMAINING OVER THE NATURE COAST TO PRODUCE ADDITIONAL RED FLAG
CONDITIONS...WITH 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35
PERCENT EXPECTED TO DEVELOP FROM LATE MORNING INTO THE EARLY
EVENING HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

PRC
000 
WWUS82 KTBW 170653
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
153 AM EST SAT NOV 17 2007

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST UNTIL 7 PM
EST TODAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.A DRY AIR MASS ACROSS NORTH FLORIDA WILL CONTINUE TO SUPPORT RED
FLAG CONDITIONS OVER THE NATURE COAST WHERE EXTENDED PERIODS OF
HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED.

FLZ039-042-043-048-180000-
/O.CON.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-
153 AM EST SAT NOV 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING. 

THE HIGH PRESSURE BRINGING THE DRY AIR FRIDAY WILL SHIFT
EAST...BUT ENOUGH DRY AIR SHOULD REMAIN OVER THE NATURE COAST TO
PRODUCE ADDITIONAL RED FLAG CONDITIONS...WITH 4 OR MORE HOURS OF
HUMIDITY VALUES BELOW 35 PERCENT EXPECTED TO DEVELOP FROM LATE
MORNING AND LAST THROUGH THE EARLY EVENING HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

RJS
000 
WWUS82 KTBW 171810
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
110 PM EST SAT NOV 17 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST TODAY FOR
LEVY AND CITRUS COUNTIES FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A DRY AIR MASS ACROSS NORTH FLORIDA WILL CONTINUE TO SUPPORT RED
FLAG CONDITIONS OVER THE WARNED AREA WHERE EXTENDED PERIODS OF
HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED.

FLZ043-048-171915-
/O.CAN.KTBW.FW.W.0088.000000T0000Z-071118T0000Z/
SUMTER-HERNANDO-
110 PM EST SAT NOV 17 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELED THE RED FLAG WARNING. 

RELATIVE HUMIDITY VALUES ARE REMAINING ABOVE WARNING CRITERIA.

$$

FLZ039-042-180000-
/O.CON.KTBW.FW.W.0088.000000T0000Z-071118T0000Z/
LEVY-CITRUS-
110 PM EST SAT NOV 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LINGERING DRY AIR MASS WILL SUPPORT 4 OR MORE HOURS OF HUMIDITY
VALUES BELOW 35 PERCENT THE REST OF THIS AFTERNOON INTO THE EARLY
EVENING.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 16, 9:00 AM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 16, 9:00 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
900 AM EST FRI NOV 16 2007

.DISCUSSION...CHILLY MORNING TODAY WITH COLD AND DRY AIR FILTERING
FROM THE NORTH. IT WILL REMAIN COOL AND DRY FOR THE REST OF THE DAY
WITH AFTERNOON HIGHS IN THE MID 60S. WINDS WILL SLOWLY DECREASE
THROUGH THE REST OF THE MORNING AND EARLY AFTERNOON AS THE CENTER OF
THE HIGH PRESSURE SYSTEM TO THE NORTHWEST APPROACHES NORTHERN
FLORIDA. WITH GENERALLY CLEAR SKIES AND LIGHT WINDS AT THE
SURFACE...TEMPS WILL DROP INTO NEAR OR BRIEFLY BELOW FREEZING OVER
THE NATURE COAST ON SATURDAY MORNING. AT THIS TIME IT LOOKS LIKELY
THAT THE CURRENT FREEZE WATCH FOR LEVY COULD BE UPGRADED INTO A
FREEZE WARNING IF CURRENT MODEL TREND FOR MORNING LOWS BETWEEN 30-32
FOR THE NORTHERN COUNTIES CONTINUES IN THE 12Z RUN. NOT SURE ABOUT
AREAS FURTHER SOUTH AT THIS TIME. WILL KEEP MENTION OF POSSIBLE
PATCHY FROST FOR THE REST OF THE NATURE COAST AND COULD ACTUALLY
STRETCH IT INTO INTERIOR AREAS OF HILLSBOROUGH AND POLK COUNTIES
WHERE MORNING LOWS COULD BRIEFLY DROP INTO THE MID/UPPER 30S.

OTHERWISE...CURRENT FORECAST LOOKS GOOD AND NO SIGNIFICANT CHANGES
ARE REQUIRED UNTIL THE NEXT ISSUANCE.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TERMINAL SITES THROUGH
SATURDAY. GUSTY NORTHERLY WINDS EFFECTING THE TERMINALS EARLY THIS
MORNING WILL GRADUALLY DIMINISH DURING THE AFTERNOON.

&&

.MARINE...SMALL CRAFT ADVISORY STILL IN EFFECT UNTIL 4 PM TODAY.
42036 BUOY SOME 100 MILES WNW OF TAMPA WAS STILL SHOWING 20 TO 25
KNOTS WITH SEAS AROUND 8 FEET AT 800 AM EST. HIGH PRESSURE WILL
GRADUALLY BUILD OVER THE NORTHEASTERN GULF WATERS AND BY LATE THIS
AFTERNOON AND EARLY EVENING CONDITIONS SHOULD BEGIN IMPROVING...THEN
BACK TO BELOW HIGHLIGHT CRITERIA FOR THE REST OF THE WEEKEND.

&&

.FIRE WEATHER...DEW POINTS STILL DROPPING INTO THE UPPER 20S OVER
NORTHERN FLORIDA AND LOWER 30S ELSEWHERE WILL BRING VERY FAVORABLE
CONDITIONS FOR A WIDESPREAD READ FLAG WARNING EVENT THIS AFTERNOON
AND THROUGH THE EARLY EVENING HOURS. EXPECT AT LEAST 4 HOURS OF
RELATIVE HUMIDITY VALUES BELOW 35 PERCENT.

ON SATURDAY...LOW LEVEL MOISTURE MAY NOT RECOVER QUICK ENOUGH OVER
THE NATURE COAST COUNTIES AND A FIRE WEATHER WATCH HAS BEEN ISSUED
FROM THE LATE MORNING HOURS THROUGH EARLY IN THE EVENING.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     LEVY.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR CITRUS-HERNANDO-LEVY-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ALL WATERS.

DISCUSSION...AR
LONG TERM/AVIATION...JCM
Hazardous weather outlook, Nov 16, 4:45 AM EST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
445 AM EST FRI NOV 16 2007

FLZ039-161500-
LEVY-
445 AM EST FRI NOV 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LEVY COUNTY.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE
STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS
MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN
EFFECT.

...WIND AND SEA IMPACT...
AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY
CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR
MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH
SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER
THIS AFTERNOON...ALLOWING WINDS TO DECREASE.

...COLD WEATHER IMPACT...
THE HIGH CENTER WILL MOVE OVER NORTH FLORIDA OVERNIGHT...ALLOWING
IDEAL CONDITIONS FOR A QUICK DROP IN TEMPERATURES AFTER SUNSET. A
FREEZE WATCH HAS BEEN ISSUED AS TEMPERATURES NEAR FREEZING ARE
POSSIBLE FOR INLAND LEVY COUNTY. ALSO AREAS OF FROST ARE EXPECTED.
RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS
LATER TODAY. ALSO...BRING PETS INDOORS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...FIRE WEATHER IMPACT...
THE HIGH RESPONSIBLE FOR THE COLD AND DRY AIR WILL MOVE EAST
QUICKLY SATURDAY. HOWEVER THERE IS STILL ENOUGH DRY AIR TO WARRANT
A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON. THEN FOR SUNDAY
THROUGH THURSDAY THERE SHOULD BE ENOUGH MOISTURE TO PRECLUDE ANY
WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ042-043-048-049-161500-
CITRUS-SUMTER-HERNANDO-PASCO-
445 AM EST FRI NOV 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CITRUS...SUMTER...HERNANDO...
AND PASCO COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE
STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS
MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN
EFFECT.

...WIND AND SEA IMPACT...
AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY
CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR
MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH
SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER
THIS AFTERNOON...ALLOWING WINDS TO DECREASE.

...COLD WEATHER IMPACT...
THE HIGH CENTER WILL MOVE OVER NORTH FLORIDA OVERNIGHT...ALLOWING
IDEAL CONDITIONS FOR A QUICK DROP IN TEMPERATURES AFTER SUNSET.
TEMPERATURES IN THE NORMALLY COLDER LOCATIONS MAY APPROACH
FREEZING. ALSO AREAS OF FROST ARE EXPECTED. RESIDENTS SHOULD
COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY.
ALSO...BRING PETS INDOORS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...FIRE WEATHER IMPACT...
THE HIGH RESPONSIBLE FOR THE COLD AND DRY AIR WILL MOVE EAST
QUICKLY SATURDAY. HOWEVER THERE IS STILL ENOUGH DRY AIR TO WARRANT
A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON FOR ALL LOCATIONS
EXCEPT PASCO COUNTY. THEN FOR SUNDAY THROUGH THURSDAY THERE SHOULD
BE ENOUGH MOISTURE TO PRECLUDE ANY WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLZ050>052-055>057-060>062-065-161500-
PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-
DE SOTO-CHARLOTTE-LEE-
445 AM EST FRI NOV 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND
SOUTHWEST FLORIDA SOUTH OF THE NATURE COAST.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE
STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS
MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN
EFFECT.

...WIND AND SEA IMPACT...
AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY
CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR
MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH
SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER
THIS AFTERNOON...ALLOWING WINDS TO DECREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

RJS

In the hours before

Special weather statement, Nov 16, 11:14 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1114 AM EST FRI NOV 16 2007

FLZ039-042-043-048>052-055>057-060>062-065-170000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL...
NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
1114 AM EST FRI NOV 16 2007

...COLDEST NIGHT OF THE SEASON EXPECTED TONIGHT ACROSS WEST CENTRAL
AND SOUTHWEST FLORIDA...

COLD HIGH PRESSURE BUILDING IN OVER NORTH FLORIDA TONIGHT WILL RESULT
IN CLEAR SKIES AND LIGHT WINDS OVER WEST CENTRAL AND SOUTHWEST FLORIDA
TONIGHT. THE CLEAR SKIES AND LIGHT WINDS WILL SUPPORT STRONG RADIATIONAL
COOLING OVERNIGHT WHICH WILL LEAD TO FREEZING TEMPERATURES OVER LEVY
COUNTY WHERE A FREEZE WARNING IS CURRENTLY IN EFFECT. GIVEN THE VERY
COLD AND DRY AIR MASS THIS WARNING MAY HAVE TO BE EXPANDED FURTHER
TO THE SOUTH OVER THE REMAINDER OF THE NATURE COAST BY LATER THIS
AFTERNOON...SO STAY TUNED.

ACROSS THE REMAINDER OF WEST CENTRAL AND SOUTHWEST FLORIDA TEMPERATURES
ARE EXPECTED TO FALL INTO THE LOWER AND MIDDLE 40S OVER INLAND LOCATIONS
OVERNIGHT...AND LOWER 50S ALONG THE IMMEDIATE COAST. SOME MID AND UPPER
30 DEGREE READINGS WILL ALSO BE POSSIBLE OVER THE NORMALLY COLDER
INTERIOR SHELTERED LOCATIONS FROM EASTERN HILLSBOROUGH COUNTY EAST TO
POLK COUNTY AND SOUTH TO HIGHLANDS...DESOTO...HARDEE...AND NORTHEAST
PORTIONS OF CHARLOTTE COUNTY.

IN ADDITION TO THE COLD TEMPERATURES AREAS OF FROST CAN BE EXPECTED
OVER INTERIOR PORTIONS OF LEVY...CITRUS...SUMTER...AND HERNANDO
COUNTIES...WITH SOME PATCHY FROST ALSO POSSIBLE AFTER MIDNIGHT OVER
CENTRAL AND EASTERN SECTIONS OF PASCO AND HILLSBOROUGH COUNTIES...AS
WELL AS CENTRAL AND NORTHERN PORTIONS OF POLK COUNTY.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER
TODAY. ALSO...BRING PETS INDOORS THIS EVENING.

RESIDENTS PLANNING TO BE OUT THIS EVENING OR OVERNIGHT SHOULD PREPARE
ACCORDINGLY. BRING SEVERAL LAYERS OF CLOTHING...AS THEY WILL INSULATE
YOU BETTER THAN A SINGLE COAT OR JACKET.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER
UPDATES.

&&

FOR ALL YOUR LOCAL WEATHER NEEDS...GO TO OUR WEBSITE AT

HTTP://WEATHER.GOV/TAMPABAY.

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:13 AM ESTFreeze WatchTBW9 hr
Nov 16, 10:04 AM ESTFreeze WarningTBWSumter22 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.